Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Burning in arms and legs, breathlessness, slow heart rate, sore throat, headache,short term memory. What do these indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I get lactic acid burning in my arms and legs even with the smallest action ....crossing my legs after rest...sitting up in a chair. Now I am getting breathless when walking mid pace , my heart rate is slow not racing..I rest for a wile and continue slowly and I am ok if I pick up the pace again I get breathless again....after a short rest I can continue. Bad attack ? end of last year flue like symptons no strength in arms and legs burning with the smallest movements, sore throat for 5 -6 months GP gave change. Head ache all of the time at top of neck up the back of the head. Bad short time memory it has taken untill now to get my head back but has left me with this burning in the arms and legs low energy and this sudden tired-ness which goes after short rest.
Posted Fri, 15 Jun 2012 in General Health
Answered by Dr. Raju A.T 19 hours later

Thanks for your query.

I see that you have multi-system illness , some of the symptoms like blurred vision, headache can be related to the underlying condition Glaucoma in you.But the rest have to be evaluated.

The symptoms you mention appear to be due to infection usually seen in ones with viruses.I do not suspect them to be due to any systemic illness or inflammatory disease as most of them appear due to exogenous toxin/antigen affection.

I suggest you to consult a infectious disease specialist who after examining you can group your symptoms and identify the specific agent causing them and put you on specific treatment.

Please do come up with follow ups if any.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor